# SDR TWAA0012105

- Difficulty date: June 7, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING, CORROSION WAS FOUND ON THE REAR SPAR BETWEEN CENTER AND O/B AILERON HINGE.  FABRICATED ACCORDING TO SRM 59-09 FIG 5.  FABRICATED, FINISHED, AND INSTALLED FILLER SHIM AND DOUBLER PER SRM 57-09 FIG 5 AND SRM 57-01 PARAGRAPH 3B.  SUBSTITUTED HLT 336-6, HLT 436 AND 54931920-6 FASTENERS PER 20-00 PAGE 36 FIG 4.
